# SDR A6WA202205268221

- Difficulty date: May 26, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,791 hours, 37,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs589-Fs605
- Part time: 38,791 hours, 37,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT LOWER SKIN IS DENTED AND HAS SCRATCHED ON FS 589 - FS 605 AT S-24R TO S-25R. ****AIRCRAFT REMOVED FROM SERVICE ***** INSTALLED REPAIR DOUBLER, TRIPLER, AND FILLER TO REPAIR AREA ON AIRCRAFT SKIN EXTERIOR IAW ASAP EA #AWAC-CRJ253-01860 REV IR DATED 07-15-2022. RESTORED PROTECTIVE/DECORATIVE FINISH TO AIRCRAFT SKIN EXTERIOR REPAIR/REPAIR PARTS IAW ASAP EA #AWAC-CRJ253-01860 REV IR DATED 07-15-2022. IDENTIFIED REPAIR WITH INDELIBLE INK AS ASAP EA #AWAC-CRJ253-01860 IAW ASAP EA #AWAC-CRJ253-01860 REV IR DATED 07-15-2022.  ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01860 REV IR DATED 07-15-2022.  WORK COMPLETED ON AERSALE WO #003644 CARD #20050. N444ZW TT:38,791:53 TC:37,500
